# SDR DHL9980194C

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 365309956
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING LEADING EDGE FRONT SPAR AREA STA 421 NR 4 ENGINE CONTROL CABLE BROKEN.  REMOVED, FABRICATED AND PULL TESTED CABLE PER MM 91-10-1.  INSTALLED PER 76-11-0.
